Publication Type: Articoli

A remark on a dynamic model of a Quasi-Variational Inequality

Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl. 48, 1997, 91-100.
P. Daniele

Duality Theory for Variational Inequalities

Communications in Applied Analysis 1, no. 2, 1997, 257-267.
P. Daniele

Dual Variational Inequality and Applications to asymmetric traffic equilibrium problem with capacity constraints

“Equilibrium Problems with Side Constraints. Lagrangean Theory and Duality”, F. Giannessi – A. Maugeri editors, Le Matematiche, 49, 1994, 211-222.
P. Daniele
Publisher's website